# SDR TWAA9911801

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROWS 3 TO 6, ROWS 21 TO 24, AND ROW 30.  REPLACED THE LIGHT STRIP AT EACH LOCATION,  (P/N 0105606-005) FOR ROW 3 TO 6, AND (P/N 0105606-004) AT EACH OF THE OTHER TWO LOCATIONS.  CHECK-C 5-6-99 STL.
